Thunderstorm Wind, Williamson
- When
- June 28, 3:35 PM CST
- Where
- Williamson County, Nolensville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 35.950, -86.680
Trees and power lines were blown down.
Pulse type thunderstorms June 28, 2007 caused minor wind damage.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OHX wrote it up.
Pulse type thunderstorms June 28, 2007 caused minor wind damage.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 28, 2:23 PM CST, 1 hour 12 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 323 PM CDT THU JUN 28 2007 .PRELIMINARY POINT TEMPS/POPS... ISOL TO SCT TSTM ACTIVITY WILL CONTINUE INTO THE EVENING HOURS. WILL NEED TO INCLUDE A 30 POP FOR THE DURATION OF THE OVERNIGHT TONIGHT AS MOISTURE FIELDS INCREASE TOWARD 12Z ALONG WITH SOME FORCING. OTHERWISE...WESTERLY FLOW ALOFT TO INCREASE THROUGH SATURDAY ALONG WITH GRADUALLY LOWERING HEIGHTS. A WEAK COLD FRONT WILL PUSH THROUGH THE MID STATE FRIDAY AND SHOULD STALL OUT TO THE SOUTH OF THE AREA...GIVEN THE BOUNDARIES PARALLEL ORIENTATION TO THAT OF THE UPPER FLOW. THE BEST CHANCES FOR RAIN WILL BE ON FRIDAY AS THE BOUNDARY APPROACHES. SCT SHOWERS AND TSTMS HOWEVER...WILL NEED TO BE IN THE FCST THROUGH SAT AS MOISTURE LINGERS TO THE NORTH OF THE BOUNDARY. AS FOR TEMPS...MAV NUMBERS LOOK GOOD ALTHOUGH I MAY BUMP THE VALUES FOR PERIODS 4 AND 5. IN THE EXT FCST...PATTERN LOOKS TO BE THAT OF A DRY NORTHWESTERLY FLOW ALOFT. UPPER RIDGING OVER THE NATIONS INTERIOR WILL ATTEMPT TO BUILD EASTWARD TOWARD TN. THUS...TEMPS WILL CLIMB INTO THE LOWER 90S FOR TUESDAY AND WEDNESDAY. AS WE GET TOWARD THU AND FRI...A COLD FRONT WILL BE DROPPING SOUTHEASTWARD. GFS ACTUALLY SHOWS IT SOUTH OF TN BY FRIDAY. WILL GO AHEAD AND INCLUDE A SLIGHT CHANCE OF SHOWERS AND STORMS FOR THU. NASHVILLE 71 88 69 86 / 30 60 30 40 CLARKSVILLE 67 88 67 84 / 40 60 30 40 CROSSVILLE 65 83 64 80 / 30 60 30 40 COLUMBIA 70 89 70 88 / 30 60 30 40 LAWRENCEBURG 70 90 70 89 / 30 50 30 40 WAVERLY 69 89 68 86 / 40 60 30 40 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 21
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT THU JUN 28 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-291030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT THU JUN 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ACROSS THE MID STATE TODAY AND THIS EVENING. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 31 31
The Nashville radar (KOHX), 35 km away, was scanning. The volume nearest the first event began at 21:35 UTC.
2 thunderstorm wind. Local standard time, as filed.
Trees and power lines were blown down.
Trees and power lines were down just west of Jamestown on Highway 52.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2007Every state in 2007This day in weather historyWarnings in Tennessee, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 34059, 34057.